Metrics

From
Some Relationships between the Generalized Apostol-Bernoulli and Apostol-Euler Polynomials by Burak Kurt Turkish Journal of Analysis and Number Theory. 2013, 1(1), 54-58 doi:10.12691/tjant-1-1-11
Views
14254
Html 13354
Abstract 900
04 December 2013 (publication date) through 19 October 2021 *
20.04 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 6216
PDF2857
Epub1206
XML1718
PPT0
Figures234
Tables201
Export: 3202
RIS952
BibTex1149
Endnote1101
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
7
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com